What is your age? How are your knees? Do your knees hurt? Is the pain in your calfs, or upper legs? Could be several things from bad arthritis in your knees with no padding left to keep your femur and your tib/fib from rubbing together. Major pain is caused by this. See an orthopedic doctor, especially if you have a history of arthritis or you are over 50. It could be vascular, how is your colesterol? Do you have heart disease? You could have a build up of plaque in your veins in your legs, same as our hearts in heart disease. You mention many tests, have they done vascular studies? Have you seen an orthopedic doctor. Sounds like you had an EMG, painful test but that would show if you had muscle problems, questionable. Do you take lasix? How is your potassium level? A low potassium can cause the very symptoms you describe. You see there are many things it could be. Try to direct your doctors, ask questions, you are the consumer, you have the right to make the docs speak to you so you can understand them. If they give you big words you cannot understand, tell them to say it again in "human" language. Docs should give you information so you can understand it. Take a tape recorder if you must and tell the doc you are recording him if he persists in speaking above you. They won't like that. It is so common for people to NOT understand what is going to be done to them. Medicine is not that hard to explain in laymans terms. Insist on it!!!